Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

White tongue with red spots on both sides. Is this a sign of HIV?

hello doctor,i just wanted to inform u dat i have had white tongue with red spots on both sides of the tongue.Is this a sign of HIV .I would also like to tell u dat i had been taking anti depressant oleanz 2.5 mg.could it be due to taking anti-depressants.Do anti depressants affect our immune system and cause sore throat?
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response

Anti depressant drugs will not cause immune deficiency. Sore throat can occur to anybody.

White tongue with red spots are not always indicative of HIV and it can occur in absence of HIV disease also.
Only your sexual activity, the risk and HIV test will indicate whether it could be due to HIV.
Consult you physician, he will guide you further and will cure you.
Get well soon.
Dr S.murugan
Answered: Tue, 19 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor